# SDR XNOA01116

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- System (JASC): 2761 · Drag Control Actuator
- Part: Bellcrank
- Condition: Stuck
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O PROGRESSIVELY INCREASING RT AILERON (RIGHT WING DOWN) REQUIRED TO KEEP AIRCRAFT FLYING WINGS LEVEL.  FCPI SHOWED LEFT SPOILER DEFLECTED APPROX 12 DEGREES.  ON GROUND LEFT O/B SPOILER WAS DEFLECTED FULL UP (ACTUAL POSITION).  INSPECTED & FOUND LEFT INBOARD FLIGHT SPOILER ACTUATOR BELLCRANK ASSY STICKING AS A RESULT OF DIRT & GRIME.  CLEANED & LUBED BELL CRANK ASSY.  SPOILER SYS, OPS CHECK GOOD IAW A300 MM 27-10-00.
